# SDR AALA960864

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND DECK PLATE HAS CORROSION REMOVED IN VARIOUS LOCATION AREAS ARE BEYOND SRM LIMITS.  PER MRB 757-849.  (M)
